Fractional boundaries for fluid spheres


Creative Commons License

Bayin S., Glass E., Krisch J.

JOURNAL OF MATHEMATICAL PHYSICS, vol.47, no.1, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1063/1.2158436
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

A single Israel layer can be created when two metrics adjoin with no continuous metric derivative across the boundary. The properties of the layer depend only on the two metrics it separates. By using a fractional derivative match, a family of Israel layers can be created between the same two metrics. The family is indexed by the order of the fractional derivative. The method is applied to Tolman IV and V interiors and a Schwarzschild vacuum exterior. The method creates new ranges of modeling parameters for fluid spheres. A thin shell analysis clarifies pressure/tension in the family of boundary layers.